Feeling foggy on Lexapro

Q

Quinn76

New member
Joined
Feb 26, 2019
Messages
2
Location
CAlifornia
#1
I have been struggle with panic disorder my whole life off and on. Over the last year my panic has gotten so bad I have been experiencing agoraphobia. My physical symptoms have been so intense dizzy, vertigo, stomach issues, muscle pain, teeth chattering, headaches, and vision issues. I finally gave in and started on Lexapro today and I’m just sitting here waiting for the side effects to start. Looking for support and Worlds of wisdom from anyone who has experience with Lexapro.
 
S

Skynet

Well-known member
Joined
Aug 17, 2018
Messages
125
Location
India
#2
I have been struggle with panic disorder my whole life off and on. Over the last year my panic has gotten so bad I have been experiencing agoraphobia. My physical symptoms have been so intense dizzy, vertigo, stomach issues, muscle pain, teeth chattering, headaches, and vision issues. I finally gave in and started on Lexapro today and I’m just sitting here waiting for the side effects to start. Looking for support and Worlds of wisdom from anyone who has experience with Lexapro.
I just started 5 mg escitalopram today morning for my OCD but it made me quite drowsy during the day. So, I'm going to start taking it at night from tomorrow.
 
Q

Quinn76

New member
Joined
Feb 26, 2019
Messages
2
Location
CAlifornia
#3
I have had the opposite effect. A slight rise in anxiety and insomnia. But, so far the side effects are tolerable. Looking forward to a brighter future.